Can I Take 2-3 Tablets Directly With Paracetamol?

Illustration of Can I Take 2-3 Tablets Directly With Paracetamol?
Illustration: Can I Take 2-3 Tablets Directly With Paracetamol? ichef.bbci.co.uk

Hello, I want to ask, what if you take paracetamol with 2 tablets at a time? Or 3 tablets? What side effects will I or the person who does like that feel? For example, at one time take three tablets of medicine at a time, let alone dissolve the drug with coffee? What side effects will be felt? Thanks.

1 Answer:

Hello Nazmi!

Thank you for using the HealthReplies.com consulting service.

Paracetamol is an acetaminophen class of drugs that is very often used because it has a fever-reducing effect and also has an anti-pain effect. This drug is a safe class to take in the appropriate dosage so that it can be sold freely (green logo) and can be purchased without a prescription from a doctor.

However, as with everything, overdoing will always have a negative effect. Paracetamol is a chemical that if consumed in excessive amounts can be hepatotoxic (damaging the liver) and has side effects such as:

Initially it can not provide specific symptoms, such as feeling tired, nausea, and mild abdominal pain Nausea vomiting Sweat Look pale, or the skin and eyes appear to change color to yellowish Upper right abdominal pain, or accompanied by enlargement of the liver Besides damage to liver function, use Excessive paracetamol can also cause a decrease in kidney function, which together can result in disorders of blood clots, brain swelling (brain swelling), decreased blood sugar levels, multi-organ failure, decreased consciousness, until death.

The maximum dose for paracetamol for adults is 4 g in 24 hours. However, it is strongly recommended to use drugs, especially in the long term and with frequent frequency, on the advice and recommendations of doctors, to prevent things that are not desirable. In addition, if you use this medicine both for the effects of fever and to relieve pain (such as headache, bone pain, back pain, etc.), keep in mind that paracetamol only helps to relieve symptoms, but does not resolve the cause of the disease, by therefore, in addition to obscuring the doctor's diagnosis, if the disease is not completely resolved the symptoms will still appear when you stop taking paracetamol, and in the long run can cause complications due to untreated disease.

To prevent disease, make it a habit to live a healthy lifestyle by regulating rest, food, and physical activity. If you have a fever for more than 3 days, or pain that does not improve (without medication) for several days, do not hesitate to consult a doctor to be given the right treatment.

Thus information from me, hopefully can help

: by

Related Question

Itching Drug That Is Safe For Nursing Mothers?

Itching Drug That Is Safe For Nursing Mothers?

(1 year ago)

Sorry, I want to be sure, if the drugs CEFIXIME TRIHYDRATE, OCUSON, and FLUCONAZOLE are they safe for breastfeeding mothers? I was given the medicine from a doctor but I forgot to ...

Pregnant Women Take Vitamins?

Pregnant Women Take Vitamins?

(1 year ago)

, want to ask vitamins for pregnant women uk 34 weeks is good for calcium and other vitamins, yes, because I often rheumatic pain and cramps legs. And how to raise the fetus and pr...

Causes And Treats Inverted Nipples During Pregnancy?

Causes And Treats Inverted Nipples During Pregnancy?

(1 month ago)

I’m 8 months pregnant but the nipple of the right breast is not showing up, will it be able to breastfeed the child later? or what steps should I take?...

Leave a Reply

Your email address will not be published. Required fields are marked *